MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Mechanical Problem (1384); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that replaced the pendant.System checkout performed.System functions normally.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000529, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used for sacroiliac and thoracolumbar procedure.It was reported that they were unable to extend the gantry (no wag or up/down.) rebooted system twice and functionality returned after performing spin but proceeded with case by going to fluoro.This issue occurred intraoperatively and caused less than 1 hour surgical delay.There was no reported impact on patient outcome and medtronic was imaging aborted.This issue was 2nd occurrence.Additional information stating that the pendant buttons were functioning intermittently.
 
Additional Manufacturer Narrative
(h2, h3): the pendant was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was not confirmed.The pendant passed visual inspection and was installed on a test system.The system and pendant powered on and initialized successfully.Both 2d and 3d imaging tests were performed without issue.All pendant keys actuated correctly.No functional problems were found.Codes: b01, c19, d14 continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000529, serial/lot #: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22016303
Report Number3006544299-2025-00405
Device Sequence Number8655847
Product Code OWB
UDI-Device Identifier00763000068097
UDI-Public00763000068097
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age67 YR
Patient SexMale
Patient Weight100 KG